MAUDE Adverse Event Report: B BRAUN MELSUNGEN AG PERIFIX®; EPIDURAL ANESTHESIA

B BRAUN MELSUNGEN AG PERIFIX®; EPIDURAL ANESTHESIA
Catalog Number 8713050
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/10/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun internal report number (b)(4).Note: this report is being filed for an item number that is not sold in the united states, however similar items are sold in the united states by b.Braun medical, inc.After checking the respective documentation of the production (shift record, results of worker self-inspection and in-process control, machine documentation, cleaning record etc.) no deviations could be identified in the mentioned time period.The following investigations were conducted: visual inspection: no sample was received and thus a further evaluation and investigation of the complaint is not possible.Summary and assessment: as no sample and no picture was provided for investigation a malfunction could not be detected and therefore the complaint is considered as not confirmed.The complaint is only taken to knowledge and filed for statistical purposes.However, if the complaint sample will be provided, the complaint will be re-opened accordingly.
 
Event or Problem Description
According to the event description: during the procedure (epidural anesthesia) the catheter broke.Clinical, neuroimaging and neurosciences follow-up were performed, without finding neurological alterations or tomographic evidence of catheter residues.

Brand Name
PERIFIX®
Common Device Name
EPIDURAL ANESTHESIA
Manufacturer (Section D)
B BRAUN MELSUNGEN AG
carl-braun str. 1
melsungen, hessen 34212
GM  34212
Manufacturer (Section G)
B BRAUN MELSUNGEN AG
carl-braun str. 1
melsungen, hessen 34212
GM   34212
Manufacturer Contact
jonathan severino
901 marcon blvd.
allentown, PA 18109
4847197287
MDR Report Key20644995
Report Number9610825-2024-00818
Device Sequence Number7404057
Product Code OGE
UDI-Device Identifier04046964558641
UDI-Public(01)04046964558641(17)290201(10)24B15A8701
Combination Product (Y/N)N
Initial Reporter CountryCO
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number8713050
Device Lot Number24B15A8701
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/10/2024
Initial Report FDA Received Date11/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown